How does Nurofen Plus work ?
Nurofen Plus contains ibuprofen which belongs to a group of medicines known as non-steriodal anti-inflammatory drugs (NSAIDs). NSAIDs provides relief by changing the body's response to pain, swelling and high temperature. Codeine is a powerful analgesic which reduces the body's communication of pain messages.
For the relief of migraine, headache, cramping period pain, dental pain, back pain, neuralgia, rheumatic and muscular pain, feverishness and symptoms of colds and flu
How to take Nurofen Plus ?
Adults and children of 12 years and older
Swallow 1 or 2 tablets with water, then if necessary take 1 to 2 tablets every 4 to 6 hours. Do not exceed 6 tablets in 24 hours.
Not suitable for children under 12 years.
Before you take Nurofen Plus :
You should not take Nurofen Plus if :
- you have had an allergic reaction to aspirin, ibuprofen, codeine or any of the ingredients listed above.
- you have had a worsening of asthma, allergic rash or an itchy, runny nose when taking ibuprofen, aspirin, or similar medicines.
- you have or have ever had a stomach ulcer
- you suffer from chronic constipation
- you have difficulty breathing
- you are under 12 years of age
Ask you doctor before taking Nurofen Plus if :
- you have asthma or have suffered from asthma
- you have kidney, heart or liver problems
- you are taking any regular medication, especially
* other pain relievers or products containing aspirin, ibuprofen or other NSAIDs
* medicines for high blood pressure e.g. water tablets
* medicines for thinning the blood (anti-coagulants)
* Methotrexate or Lithium
* Mono Oxidase Inhibitors (MOI's) taken within the last 14 days.
- you have a thyroid disorder
- you suffer from low blood pressure
- you have raised intracranial pressure or a head injury
- you are pregnant or breast feeding
Whilst taking Nurofen Plus:
Tiredness or dizziness can occur when taking Nurofen Plus, so be sure that you are not affected before driving or operating machinery. Avoid alcoholic drink because it enhances this effect.
If you take too many tablets by mistake, contact your doctor immediately or telephone your local casualty department for advice.
If symptoms persist or if pain worsens, or if any new symptoms occur, consult your doctor or pharmacist.
Side effects :
Nurofen Plus is generally well tolerated by the majority of people, however, the following side effects may occur: stomach discomfort or pain, nausea, stomach ulcer, black tarry stools, rashes or worsening of asthma, liver and kidney problems, headache, sleepiness, dizziness and hearing disturbances, constipation, respiratory depression, cough suppression, drowsiness and very rarely skin peeling or easy bruising.
If you experience any of these, or have any other unusual symptoms or concerns, stop taking the tablets and see your doctor.
How should the tablets be stored?
Do not use after the expiry date shown on the pack.
Store at room temperature below 25
Each tablet contains the active ingredients Ibuprofen Ph Eur 200mg and Codeine Phosphate Ph Eur 12.8mg.
Also contains : Microcrystalline Cellulose, Sodium Carboxymethylstarch, Maize Starch, Hydroxypropylmethyl Cellulose, Polyvinyl Pyrrolidone, Talc, Titanium Dioxide
|Date||Score||Customer Comment||Our Response|
||Always fast and reliable.|
|Read more reviews on Feefo|